# SDR 95ZZZX4112

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2107
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Operating Rods
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LEFT INBOARD FLAP TRACK COVER, INBOARD PAIR OF OPERATING RODS FOUND BROKEN WHEN FLAPS WERE RETRACTING.  REPLACED FLAP TRACK COVER AND RODS.
